×

zbMATH — the first resource for mathematics

New \(K\)-automorphisms and a problem of Kakutani. (English) Zbl 0336.28003

MSC:
28D05 Measure-preserving transformations
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Adler and P. Shields,Skew products of Bernoulli shifts with rotations II, Israel J. Math.19 (1974), 228–236. · Zbl 0307.28014 · doi:10.1007/BF02757718
[2] P. Billingsly,Ergodic Theory and Information, Wiley, New York, 1965.
[3] N. Friedman,Introduction to Ergodic Theory, Van Nostrand Reinhold New York, 1970. · Zbl 0212.40004
[4] B. M. Gurevič,Some existence conditions for K-decompositions for special flows, Trans. Moscow Math. Soc.17 (1967), 99–128. · Zbl 0207.48502
[5] S. Kakutani,Induced measure-preserving transformations, Proc. Imp. Acad. Tokyo19 (1943), 635–641. · Zbl 0060.27406 · doi:10.3792/pia/1195573248
[6] W. Krieger,On entropy and generators of measure-preserving transformations, Trans. Amer. Math. Soc.199 (1970), 453–464;Erratum, ibid.168 (1972), 549. · Zbl 0204.07904 · doi:10.1090/S0002-9947-1970-0259068-3
[7] I. Meilijson,Mixing properties of a class of skew products, Israel J. Math.19 (1974), 266–270. · Zbl 0305.28008 · doi:10.1007/BF02757724
[8] D. Ornstein,Ergodic Theory, Randomness and Dynamical Systems, Yale University Press, New Haven, 1970. · Zbl 0296.28016
[9] D. Ornstein and L. Sucheston,An operator theorem on L 1 convergence to zero with applications to Markov kernels, Ann. Math. Statist.41 (1970), 1631–1639. · Zbl 0284.60068 · doi:10.1214/aoms/1177696806
[10] D. Ornstein and B. Weiss,Finitely determined implies very weak Bernoulli, Israel J. Math.17 (1974), 95–104. · Zbl 0283.60072 · doi:10.1007/BF02756830
[11] L. Swanson,Induced automorphisms and factors in ergodic theory, Ph.D. thesis, U. C. Berkeley, 1975 (to be submitted to Advances in Math., under titleInduced automorphisms and Bernoulli shifts).
[12] S. Ulam,Some combinatorial problems studied experimentally on computing machines, inApplications of Number Theory to Numerical Analysis (S. K. Zaremba, ed.), Academic Press, New York, 1972. · Zbl 0258.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.